# SDR 96FDEA00688

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 979-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON LT KEEL BEAM AT LBL 6 WL 190 BS 979, 1013 AND 1030.  ALSO, MATERIAL CHIPPED AWAY FROM BEAM AT 1031.  FABRICATED REPAIR PARTS AND INSTALLED PER EA 7-5310-28043.
